# SDR USAA2012111900005

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 40,502 hours, 14,603 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEFT AFT EMERGENCY EXIT FAILED OPS TEST OF DOOR UNLOCKING IN ARMIED POSITION (BELLCRANK LEVER DID NOT MOVE REARWARD).  CLEANED AND LUBRICATED DOOR SLIDE RELEASE MECHANISM.  PERFORMED FUNCTIONAL CHECK IAW AMM 52-22-00-720-001-A.  CHECKED SATISFACTORY.
